Never heard of that happening. Sounds like a diet issue.
yeh man, ur ryt bout the fats....
sorry bout the side effects dude.....
i have been doing lots of research and havnt read nything as bad as u claimed except for the people who apparently too the black caped epistane......do u remember if ur epistane had a black cap...
I could see this happening, sloppy end to the cycle, poor pct, new job stress, new hours, etc, get your T levels checked at a doctor, see where you are at.
PHF Anabolic Trinity Epistane, Trenavar, and Mentabolan - Available Now!!
Celtic Labs-Trestobol, HaloMass, Celitren, Ostabal and more Available Now!!
PHF Rep/Celtic labs
thx for all the input, i really appreciate it. my epistane had a white cap...It definitely wasn't a diet issue because my diet didn't change, and if anything it got better. I think roadblock is right, I think I just really messed with my hormones. I've already spoken with my doctor about this and am going to get a blood test done soon to check everything out.
What's the next step if I find out my hormone levels are all messed up? I know this might sound kind of ridiculous, but I was thinking about basically running another cycle with the proper support supps and pct, without actually taking the epistane. I know this sounds kind of extreme and have no idea if it will do anything, but I just want to get my body back to normal. I think I'm going to start supplementing soon with i3c again and maybe vitex to help regulate my hormonal balance. Currently, I'm in the process of tapering down an AI (6-oxo) and my body composition has actually started to imrpove since I started taking the 6-oxo. I'm not sure if it's directly related to the 6-oxo, or just an accumlating effect of proper diet and exercise. It seems like I'm slowly starting to get back to where I was, but I just hope I didn't do any permanent/irreversible damage.